Acute heroin intoxication with complications of acute pulmonary edema, acute renal failure, rhabdomyolysis and lumbosacral plexitis: a case report.

P. Chan, T. H. Lin, J. P. Luo, J. F. Deng

研究成果: 雜誌貢獻文章

7 引文 斯高帕斯(Scopus)

摘要

After intravenous injection of heroin, a 27-year-old male with altered mental status and hypotension was seen at the Emergency Service where acute pulmonary edema was noted. The problem was resolved three days later after oxygen therapy had been administered by face mask. Acute renal failure, rhabdomyolysis and monoplegia of the patient's left leg were exhibited during his stay at the Intensive Care Unit. Neurological examination and electro-diagnostic studies (electromyography and nerve conduction velocity) showed left lumbosacral plexitis. Hemodialysis was given. Though the patient's hospital course was uneventful, satisfactory recovery from his left leg weakness, which persisted for one year after hospital discharge, was finally achieved.

原文英語
頁(從 - 到)397-400
頁數4
期刊Chinese Medical Journal (Taipei)
55
發行號5
出版狀態已發佈 - 五月 1995
對外發佈Yes

ASJC Scopus subject areas

  • Medicine(all)

指紋 深入研究「Acute heroin intoxication with complications of acute pulmonary edema, acute renal failure, rhabdomyolysis and lumbosacral plexitis: a case report.」主題。共同形成了獨特的指紋。

  • 引用此